?

Log in

No account? Create an account
jedi40 [userpic]

Me again....

August 24th, 2007 (09:31 pm)
blah

current mood: blah

Well this week I have had two rather bad migraines with halo's in my vision. But the one that hit me last night was different then the other ones I have had over the years. Normally I get the halo in my left eye only and I can see it starting at a distance in my vision, the one last night was in my right eye and just appeared out of no where, I took some Advil for it and turned off the lights till the shimmer (as I call it) cleared away. As time went on other things started to happen to me, my fingers and both hands went all pins and needles, then my tongue went numb and I could not type worth a damn either (it all looked like gibberish). A friend of mine who I was talking to via IM told me to call my Dr. and see what he thought I should do...well he told me to get to bed and see if it would go away in sleep. Well I woke up with the same symptoms and a new one to boot ( I could hardly see). I called him and told someone in the office as to what was going on and she said that he would call back ASAP. An hour later he did, I told him that nothing had changed and about my new thing that popped up when I woke up, and all he told me to do was take more Advil and another Xanax pill and see what happens.

I did and I started to feel worse and another new symptom popped up (I was hot and clammy).

So I called back and this time he said to get down to the ER. After 5 1/2 hours of being poked and prodded up the yazoo they did not find a thing wrong and sent me home.

My parents think he should at least had me drive to his office and check me out instead of just sending me down to the ER for nothing.

Comments

Posted by: Anjali. (anjak_j)
Posted at: August 25th, 2007 03:12 am (UTC)

Alas, some of the nastier symptoms of migraine. Been there...you have my empathy on that one... *hugs*

If they are that severe, you should probably discuss preventative meds with your doctor...

Posted by: jedi40 (jedi40)
Posted at: August 25th, 2007 03:43 am (UTC)
puppy face

Thanks beaniesheppard {{HUGS}}}

I have had migraines since grade school and the Advil tends to help except for what happened last night and today. Also I don't want to take anything that may become addicting.

Posted by: ((Anonymous))
Posted at: August 25th, 2007 09:08 am (UTC)
Thank you

for taking my advice to call a doctor even if they couldn't find out what was wrong but maybe, hopefully, it will at least take a little of the stress of this whole thing off.

Take care now and get lots of sleep and drink tons of water - and add a little salt and sugar to it because your body needs it.

/Seven

Posted by: jedi40 (jedi40)
Posted at: August 26th, 2007 01:10 am (UTC)
Re: Thank you

I should be thanking you for moving my butt into doing it in the first place Seven. I was scared to death with all the things that I was having symptom wise and you were a big help for steering me in the right way. It would be a bigger help stress wise if they knew what was wrong in the first place, but not finding what was happening has me worried even more.

I do get lots of sleep(for the most part)and drink water as well.....as for sugar and salt I have been told to cut it out of my diet so no good in that dept.

4 Read Comments